# SDR REXA2022101702277

- Difficulty date: October 13, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 32,676 hours, 22,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH6703217211
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL IS CORRODED BETWEEN F.S. 310 TO F.S. 319.	 REPLACED SILL AND ATTACH ANGLE IAW CRJ-900-SRM-51-42-06-001-001-A01, CRJ-900-SRM-51-42-13-001-001-A01, AND CRJ-900-SRM-51-42-15-001-001-A01 (P/N OF SILL SH670-32172-11, ANGLE SH670-32177-1)
